# SDR 97ZZZX933

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078N
- Make and model: Bell 206L-1
- Aircraft serial: 45389
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Debonded
- Location: M/R
- Part time: 1,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INSPECTION FOUND M/R BLADE CORRODED AND DEBONDED AT TIP OF BLADE.
